Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/68771
Type: Artigo de periódico
Title: ON THE RELATION BETWEEN 2 LOCAL CONVERGENCE THEORIES OF LEAST-CHANGE SECANT UPDATE METHODS
Author: MARTINEZ, JM
Abstract: In this paper, we show that the main results of the local convergence theory for least-change secant update methods of Dennis and Walker (SIAM J. Numer. Anal. 18 (1981), 949-987) can be proved using the theory introduced recently by Martinez (Math. Comp. 55 (1990), 143-167). In addition, we exhibit two generalizations of well-known methods whose local convergence can be easily proved using Martinez's theory.
Subject: NONLINEAR SYSTEMS
QUASI-NEWTON METHODS
SECANT METHODS
LEAST-CHANGE SECANT UPDATE METHODS
Editor: Amer Mathematical Soc
Rights: aberto
Identifier DOI: 10.2307/2153067
Date Issue: 1992
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOSA1992JV30100009.pdf465.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.